Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0102 - Applied Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8461

Title: The krein spectral shift function in semifinite von Neumann Algebras
Authors: Azamov, Nurulla Abdullaevich
Dodds, Peter Gerard
Sukochev, Fyodor Anatolievich
Issue Date: 2006
Citation: Azamov, N.A., Dodds, P.G., & Sukochev, F.A., 2006. The krein spectral shift function in semifinite von Neumann Algebras. Integral Equations and Operator Theory, 55(3), 347-362.
URI: http://hdl.handle.net/2328/8461
ISSN: 0378-620X
Appears in Collections:0102 - Applied Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback